A 41-year-old member asked:
Disclaimer

what to do if i have red rash after blood donation?

1 doctor answer
Dr. Gurmukh Singh
48 years experience Pathology
Contact blood center: It would be prudent to call your blood center where you donated blood. It is not feasible to provide a meaningful opinion without examining the rash.
Answered on Jun 11, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Nonspecific: These symptoms are nondiagnostic. Facial reddening can occur from vasodilation caused by spices, exposure to Sun, heat and wind, alcohol ingestion, re ... Read More
A female asked:
Dr. James Bucci
Specializes in Internal Medicine
Rash on face: yes hydralazine can cause a lupus like facial rash. stop the medication and follow up with whichever physician started you on the medication=primary ... Read More
A 33-year-old male asked:
Dr. James Isobe
53 years experience Phlebology
Bleeding under skin: Some have thin skin resulting in easy bruising. Some who take anti platelet meds (aspirin, plavix) suffer the same. Some have low platelet count r ... Read More
A 24-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Elevated IgE: suggests systemic allergic response. Please obtain formal allergy testing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month